Authors: Velimirović, Lazar 
Perić, Zoran
Stanković, Miomir
Nikolić, Jelena
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Optimization of Quantizer’s Segment Treshold Using Spline Approximations for Optimal Compressor Function
Journal: Applied Mathematics
Volume: 3
Issue: 10A
First page: 1430
Last page: 1434
Issue Date: 2012
Rank: M52
DOI: 10.4236/am.2012.330201
In this paper, the optimization of quantizer’s segment threshold is done. The quantizer is designed on the basis of approximative spline functions. Coefficients on which we form approximative spline functions are calculated by minimization mean square error (MSE). For coefficients determined in this way, spline functions by which optimal compressor function is approximated are obtained. For the quantizer designed on the basis of approximative spline functions, segment threshold is numerically determined depending on maximal value of the signal to quantization noise ratio (SQNR). Thus, quantizer with optimized segment threshold is achieved. It is shown that by quantizer model designed in this way and proposed in this paper, the SQNR that is very close to SQNR of nonlinear optimal companding quantizer is achieved.
Keywords: Quadratic spline functions | Optimal compressor function | Mean square error | Quantizer’s segment threshold
Publisher: Scientific Research Publishing Inc.
Project: Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.